# SDR AALA201706059038

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 56,766 hours, 27,884 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  RIGHT ENGINE INBOARD SIDE INBOARD THRUST REVERSER FAIRING IS MISSING ONE RIVET.  INSTALLED NEW RIVET IAW SRM 51-30-08.  OPERATIONAL CHECKED GOOD.
